# SDR SCNA20210514029

- Difficulty date: May 5, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B FWD FLAP WORN WHERE I/B EDGE OF AFT FLAP MAKES CONTACT, AND RUB STRIP MISSING. REPAIRED WORN AREA ON L/H O/B FWD FLAP AT I/B EDGE OF LOWER SURFACE AND REPLACED MISSING RUB STRIP PER EA 57-0062
